# SDR AALA202303207086

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 91,444 hours, 11,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR AISLE EXIT SIGN LIGHT INOPERATIVE. RELAMPED LEFT FORWARD AISLE LIGHT NO HELP. REMOVED AND REPLACED POWER SUPPLY.
